# SDR IXX202506110012

- Difficulty date: June 11, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N754CX
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26154
- Aircraft time: 68,045 hours, 26,231 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N5089
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE UPPER CHORD OF THE CABIN FLOORBEAM, AROUND THE FASTENER HOLE AT STA 1640, LBL54 #79247.
